# SDR SWIA202162184

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL MID CAP ANGLE HAS MULTIPLE SPOTS OF CORROSION (MARKED).   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED PAX DOOR LOWER SILL MID CAP ANGLE WITH NEW ONE REF. CRJ-900 SRM 51-41-02-001-001-A01, SRM 51-40-11-001-01-A01 , DWG SH670-31810 REV AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
